# SDR CA020307006

- Difficulty date: March 6, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Piper PA-23-250
- Aircraft time: 5,247 hours
- Engine: Lyc IO540C4B5
- System (JASC): 3242 · Brake
- Part: Disk
- Part number: 754612
- Condition: Cracked
- Location: Mlg Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION BOTH LT AND RT MAIN WHEEL BRAKE DISCS WERE FOUND CRACKED.  EACH HAD ONE 1/2 INCH CRACK ON THE RING PORTION (BRAKING PORTION).
